# SDR SWAA2019050832456

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONIC COMPARTMENT CABIN FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328, LBL 47.  R&R INTERCOSTAL IAW SRM AND DWG.
